# SDR UPS00833710

- Difficulty date: September 9, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, FWD RT EMERGENCY EXIT DOOR AFT LWR HAS CRACK.  *S/D*  TRIMMED OUT DAMAGE AND INSTALLED DOUBLER IAW DC-8 SRM 53-2-0 FIG 17 AND REO G07608.
